# SDR UALA2011111706316

- Difficulty date: November 16, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 40,582 hours, 4,927 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102142
- Part serial: 200108081
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "COND TEMP SENSOR L" APPEARED WHILE DELIVERING PLANE TO GATE.  DEFER PER MEL 2152AA, LOW LIMIT VALVE IN OPEN POSITION. -INF-  :BOEING AHM INDICATES MMSG 21-23401 REF FIM 21-52 TASK 809.  IF NEEDED, LOW LIMIT VALVE (V21533) PCN 646-0017.  PARTS: 646-0017 MR21562 VALVE ASSY.  REPLACED VALVE PER MM, ACPD TEST NORMAL.
